# SDR AU980075

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-181
- Engine: Lyc O360A4M
- Propeller: Snsnch 76EM8
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Washer
- Part number: 78356
- Condition: Worn
- Location: Fuel Carb
- Component: Facet, MA45
- Stage of operation: LD
- Nature of condition: E, Y
- Precautionary procedure: K

## Discrepancy

(AUS) CARBURETTOR MIXTURE SHAFT RETAINING RING WORN AND LOOSE ALLOWING THE MIXTURE SHAFT TO MOVE FROM ITS NORMAL POSITION. THIS CAUSED A RICH CUT WHEN THE ENGINE WAS BROUGHT BACK TO IDLE FOR LANDING.
